# SDR CA121119009

- Difficulty date: November 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bolkms BO105S
- Engine: Allsn 250C20B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Float
- Part number: 20317102
- Part serial: 11005
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE PREPARING TO FOLD A FLOAT BAG, DISCOVERED THAT THE NR 2 AND NR 3 FLOAT COMPARTMENT SEEMED TO INFLATE AND DEFLATE SIMULTANEOUSLY. AFTER A VISUAL CHECK THROUGH THE PRESSURE RELIEF VALVE IT WAS NOTICED THAT THE BULKHEAD WAS MISSING BETWEEN THE NR 2 AND NR 3 COMPARTMENT.  RECEIVED BAG TO REPLACE THE ONE PREVIOUSLY INSTALLED ON THE ACFT.  ALSO THE BAG AS A TTSN: 0 MONTHS IT WAS MFG IN NOVEMBER 2011.
